MAUDE Adverse Event Report: ARTHREX, INC. HEAD, 3CCD, ARTHREX SYNERGY HD3, ROHS; LAPAROSCOPE

ARTHREX, INC. HEAD, 3CCD, ARTHREX SYNERGY HD3, ROHS; LAPAROSCOPE
Model Number HEAD, 3CCD, ARTHREX SYNERGY HD3, ROHS
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(no problem found) the evaluation did not identify any issues relevant to the reported event.
 
Event or Problem Description
It was reported on 02/28/2022 by a facility representative via (b)(4) that an ar-3210-0001 camera has a burn mark.This was discovered during a case with no patient harm.

Brand Name
HEAD, 3CCD, ARTHREX SYNERGY HD3, ROHS
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19288038
Report Number1220246-2024-03103
Device Sequence Number8687361
Product Code GCJ
UDI-Device Identifier00888867029309
UDI-Public00888867029309
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K071756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEAD, 3CCD, ARTHREX SYNERGY HD3, ROHS
Device Catalogue NumberAR-3210-0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown